On Some Geometric Structures and Local Rings


Erdogan F. , ÇELİK B. , Ciftci S.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636730
  • City: Halkidiki
  • Country: Greece

Abstract

In this paper, we investigate some combinatoric properties of the Projective Klingenberg planes coordinatized with a finite local ring R when the cardinality of set I of the non-unit elements of R is k. As a result we arrive at the result that the order of the projective plane underlying projective Klingenberg plane must be n k, which is the index of I in R when |R| = n. Although some of the results given here can be found in the literature [1], [3] and [4] we approach to them in a direct way and give alternative proofs.